I had a UTI about 3 months ago; I've only had one kidney infection in my whole life, and I did have a kidney stone when I was pregnant 10 years ago. I took antibiotics, and the throbbing and lower back pain went away. The doctor told me it might come back...he said it's common. Well about a month ago, the lower back pain and throbbing around my right side in the back (near and right below back waist area on the right side) came back. I waited a couple of weeks then decided to get a refill on the antibiotics. I've taken them all, but now the throbbing is back. It's not really a pain; it's just a dull throbbing...it's more of a discomfort. I don't know if it's my kidneys, another UTI, or maybe a female problem (an ovary). I do still have my monthly cycles...they are for the most part pretty "regular". I went off the pill one year ago. I've wondered if I'm just feeling things that the pill used to "mask"....normal "period" cramping, ovulation, etc. I'm definitely not pregnant. I've never had anything like this. Does anyone have any ideas? I go for my annual physical in two months, but I'm wondering if I should go ahead and move it up.
IV'VE HAD ABOUT FOUR KIDNEY INFECTIONS. I REMEMBER TWO IN PARTICULAR ONE WAS I COULD ACTUALLY FEEL MY KIDNEYS BOUNCE UP AND DOWN INSIDE ME LIKE WATER BALLOONS. THE OTHER ONE I WAS URINATING BLOOD CLOTS FOR TWO DAYS. AND OF COURSE THERE THE ONES THAT WERE JUST UNCOMFORTABLE AND PAINFUL. I WAS ASWAYS GIVEN ANTIBIOTICS AND THEY WENT AWAY. BUT I ALWAYS WORRY BECAUSE MY DAD HAD ONLY ONE KIDNEY WHICH THEY COULD NOT REMOVE BECAUSE OF HIS AGE. I HAVE AN OLDER BROTHER WHO HAD TO HAVE ONE REMOVED NOW HE FUNCTIONS ON ONE AT .40% THEN THERES THE ONE WHO HAS BOTH KIDNEY IN BAD SHAPE HIS WHOLE BODY DOESNT EVEN LOOK LIKE IT BELONG ON HIM.////////////////////////////////////////////////////////////////////////////////////////////////////////////THERE ARE SEVERAL OTHER ORGANS YOU SHOULD HAVE TESTED OR AT LEAST CONSIDER YOUR OVERY, GALLBLADDER AND APPENDIX. THE PAIN OF THESE ORGANS DOES'N ;T ALWAYS LOCALIZE AS SOME DR. WOULD LEAD YOU TO BELIEVE
how old are you? If you are late thirties and on up you may be in perimenopause...this can cause a variety of symptoms...also you may be experiencing adrenal pain....docs don't go for this but I have experienced it....might want to get the adrenals tested....just a thought.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.